# SDR DXTA2009042703618

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 588 hours, 358 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144558
- Part serial: 0146CSW
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER T/O. WE HAD GREEN NOSE LIGHT AND RED UNLOCK LIGHT ILLUMINATED WHEN GEAR HANDLE WAS BROUGHT UP. ALL GEAR DOWN INDICATIONS WERE NORM WHEN GEAR HANDLE WAS PLACED DOWN FOR LANDING AFTER ALL APPROPRIATE CHECKLIST WERE COMPLETED.  REMOVED FAULTY NOSE WHEEL STEERING UNIT AND INSTALLED EXCHANGE. RIG & LEAK CHECKS GOOD IAW MM 32-50-00, JACKED ACFT AND CYCLED GEAR. GEAR FUNCTIONAL CHECKS GOOD IAW MM 32-30-00
